# SDR SWAA2022061512884

- Difficulty date: May 28, 2022
- Submitted: June 15, 2022
- Operation: Air carrier
- Aircraft: N253WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32511
- Aircraft time: 53,013 hours, 31,527 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strip
- Part number: 453A261110
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMP CAP STRIP BETWEEN STA 727D AND STA 767 LBL 21' CORRODED P/N 453A2611-10 / [01] AFT CARGO COMPARTMENT FLOOR CAP STRIP EXFOLIATION CORROSION OUT OF LIMIT RECEIVED PART INSTALLATION WILL BE ACCOMPLISH ON TTG8Q004ALJD REF B737-700 AMM 25-52-10;[02] VERIFIED STEP 1
